Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? MightyKondrian

Posted by SLS on August 27, 2017, at 7:12:00

In reply to Re: Can meds cause a sense of dread/doom/fear? porkpiehat, posted by MightyKondrian on August 26, 2017, at 19:56:07

I didn't stay with Marplan for very long. I experienced a partial response to it before I once again returned to my baseline depression. However, I did not explore higher dosages, and certainly not with the other drugs that I am now on. I'll keep Marplan in mind. Thanks.

I found Nardil to be much more of a mood-brightener than Parnate. Marplan probably is, too.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094657.html